UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On 3D orthogonal prolate spheroidal monogenics Journal article
Mathematical Methods in the Applied Sciences, 2016,Volume: 39,Issue: 4,Page: 635-648
Authors:  Morais,J.;  Nguyen,H. M.;  Kou,K. I.
Favorite |  | TC[WOS]:3 TC[Scopus]:7 | Submit date:2021/03/11
Ferrer's associated Legendre functions  hyperbolic functions  prolate spheroidal harmonics  prolate spheroidal monogenics  quaternionic analysis  Riesz system  
On 3D orthogonal prolate spheroidal monogenics Journal article
Mathematical Methods in the Applied Sciences, 2016,Volume: 39,Issue: 4,Page: 635-648
Authors:  Morais J.;  Nguyen H.M.;  Kou K.I.
Favorite |  | TC[WOS]:3 TC[Scopus]:7 | Submit date:2019/02/13
Ferrer's Associated Legendre Functions  Hyperbolic Functions  Prolate Spheroidal Harmonics  Prolate Spheroidal Monogenics  Quaternionic Analysis  Riesz System